Forum

High ALT and Tysabri

Hi all, I recently had a relapse and my given methylprednisalone tablets for 5 days. The steroids caused me to developed several infections all at once which made my relapse worse and its taken a few weeks to start to feel better. Anyway, I was told to have a bgood test by my doctor to make sure the steroids hadn’t caused any problems and it found that my ALT (liver enzymes) were high. I’m due for my next tysabri infusion next week but now I’m worried I won’t be able to have it done. I’ve had another blood test to see if my alt has gone back down by itself and if not then I’m not sure what will happen then. Anyone else ever had this problem?

I have a high ALT, from being on gilenya. I’m having a test every month, to make sure it doesn’t go too high. If your worried about missing an infusion perhaps you could speak to your neurologist or ms nurse if you have one? Hope things settle down for you soon.